# SDR UPS97824947

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 3 CARGO COMP AT FS 1150 STR TO 33L INTERCOSTAL TIE FITTING CRACKED.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-1-20D.
